Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Homogenization of a stationary periodic Maxwell system

Author: T. A. Suslina
Translated by: the author
Original publication: Algebra i Analiz, tom 16 (2004), nomer 5.
Journal: St. Petersburg Math. J. 16 (2005), 863-922
MSC (2000): Primary 35P20, 35Q60
Published electronically: September 23, 2005
MathSciNet review: 2106671
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The homogenization problem is considered for a stationary periodic Maxwell system in $\mathbb{R} ^3$ in the small period limit. The behavior of four fields is studied, namely, of the strength of the electric field, the strength of the magnetic field, the electric displacement vector, and the magnetic displacement vector. Each field is represented as a sum of two terms. For some terms uniform approximations in the $L_2(\mathbb{R} ^3)$-norm are obtained, together with a precise order estimate for the remainder term.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 35P20, 35Q60

Retrieve articles in all journals with MSC (2000): 35P20, 35Q60

Additional Information

T. A. Suslina
Affiliation: Department of Physics, St. Petersburg State University, Ulyanovskaya 1, Petrodvorets, St. Petersburg 198504, Russia

Keywords: Periodic Maxwell operator, homogenization, effective medium
Received by editor(s): May 24, 2004
Published electronically: September 23, 2005
Additional Notes: This work was supported by RFBR (grant no. 02-01-00798).
Article copyright: © Copyright 2005 American Mathematical Society

American Mathematical Society